# SDR DALA2024120511452

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Y675 And Z-169
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CRACK ON STIFFENER LOCATED Y675 AND Z-169 FRAME 1 FORWARD PRESSURE BULKHEAD. CORRECTIVE ACTION: REPLACED STIFFENER LOCATED BTW Y675 AND Z-169 FRAME 1 FORWARD PRESSURE BULKHEAD AS PER A319 SRM 51-42-11, SRM 51-72-11. (0692994)
